# SDR 96ZZZX4157

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98HD
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870461
- Engine: Cont TSIO360EB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 3AT6EE10J2
- Condition: Locked Up
- Location: Rt Engine
- Part time: 1,258 hours
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PILOT APPLIED POWER TO RIGHT ENGINE FOR PRE-FLIGHT CHECK.  ENGINE WOULD ONLY TURN UP TO 26 INCHES MAN/PRESSURE.  FOUND TURBO HAD LOCKED UP.  INSTALLED OVERHAULED TURBO, ENGINE GROUND RAN, CHECKED NORMAL.  AIRCRAFT TEST FLOWN, ALL CONDITIONS NORMAL.
